Cyclic Vomiting Syndrome Message Board
Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
Eric

Registered:
Posts: 19
Reply with quote  #1 
Has anyone noticed any odd mood changes after getting off of cyproheptadine?
0
ginny

Avatar / Picture

Moderator
Registered:
Posts: 4,570
Reply with quote  #2 

I recall discussion about mood changes while on the medication.  I would assume going off could also induce some mood changes.  Are you doing the weaning off under a doctors plan?  Might be best.



I just bumped one of the old message threads about mood swings while taking periactin. I did not find any information about mood when off the med.



__________________
ginny CVSA Moderator
0
Eric

Registered:
Posts: 19
Reply with quote  #3 
The dr told us that he didn't have to wean off of it so he just stopped. It was several days before we noticed any changes. Thanks.
0
wynnak

Avatar / Picture

Moderators
Registered:
Posts: 859
Reply with quote  #4 
How much was he on that the doctor felt it was okay to not wean him off it?
__________________
Blynda
Message Board Moderator
Monthly Support Call Moderator
0
Eric

Registered:
Posts: 19
Reply with quote  #5 
He took it twice a day. Is it ok to mention the dose?
0
ginny

Avatar / Picture

Moderator
Registered:
Posts: 4,570
Reply with quote  #6 
Unfortunately we are still not allowed to have dosages on the MB with the exception of the supplements.

I think you can say something like a mega dose or smaller dose just not the exact amount. Maybe the BOD will change and start allowing dosages.

Maybe chat with the pharmacist and the doctors office about the mood changes.  If you feel this is connected to weaning off the medication then trust your instinct.

Sometimes the episode prodrome has mood changes and mood changes during a cycle are not uncommon.  Be sure he is not dehydrating and maybe try a journal.



__________________
ginny CVSA Moderator
0
Eric

Registered:
Posts: 19
Reply with quote  #7 
The nausea was bad enough that we restarted the cypro. Nausea got better and mood returned to his normal.
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.